Start with a free account for 3 free CME credits. Already a subscriber? Sign in.

Paper Chase #1 | ATC acetaminophen and recurrence of febrile seizures

Roy Benaroch, MD and Geoff Simon, MD
00:00
07:00
Sign in or subscribe to listen

No me gusta!

The flash player was unable to start. If you have a flash blocker then try unblocking the flash content - it should be visible below.

The Bottom Line:  Rectally administered acetaminophen started after a febrile seizure can reduce the risks of a repeat febrile seizure during that illness.

To view chapter written summaries, you need to subscribe.

Sign up today for full access to all episodes.

To join the conversation, you need to subscribe.

Sign up today for full access to all episodes and to join the conversation.

To download files, you need to subscribe.

Sign up today for full access to all episodes.
Spare the Rod, Spare the Child Full episode audio for MD edition 193:40 min - 91 MB - M4APeds RAP February 2019 Written Summary 366 KB - PDF

To earn CME for this chapter, you need to subscribe.

Sign up today for full access to all episodes and earn CME.

0.25 Free AMA PRA Category 1 Credits™ certified by Hippo Education or 0.25 Free AAP credits certified by AAP (2019)

  1. Complete Quiz
  2. Complete Evaluation
  3. Print Certificate

3.25 AMA PRA Category 1 Credits™ certified by Hippo Education or 3.25 AAP credits certified by AAP (2019)

  1. Complete Quiz
  2. Complete Evaluation
  3. Print Certificate